Ask an expert
Question

23 Oct 2006

Constantly feeling cold
Hi there,

I have a friend who is a recovering herion addict and constantly complains of coldness...

Any idea?
Answer 417 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear CVL
The heroin withdrawal has an effect on the nervous system causing chills, diarrhoea, painful muscle cramps, stomach ache and nausea. They sometimes give them methadone to help with these symptoms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20283 votes
Vote